Mathematical Problems in Mechanics
Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells
Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 721-726.

In this Note, we consider linearly elastic generalized membrane shells. In order to obtain the convergence of the scaled displacements as the thickness 2ε approaches zero, we define new conditions of admissibility when the forces are applied on the surface of the shell. They are independent of ε, which allows us to obtain sufficient conditions rather easily.

Dans cette Note, on se place dans le cadre de l'élasticité linéaire pour les coques en membrane généralisées. Afin d'obtenir la convergence des déplacements normalisés quand l'épaisseur 2ε tend vers zéro, nous définissons de nouvelles conditions d'admissibilité pour des forces surfaciques. Ces conditions sont indépendantes de ε, ce qui permet d'obtenir relativement facilement des conditions suffisantes d'admissibilité.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.04.020
Luce, Robert 1; Poutous, Cécile 1; Thomas, Jean-Marie 1

1 Laboratoire de mathématiques appliquées, UMR 5142, université de Pau et des pays de l'adour, BP 1155, 64013 Pau cedex, France
@article{CRMATH_2007__344_11_721_0,
     author = {Luce, Robert and Poutous, C\'ecile and Thomas, Jean-Marie},
     title = {Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {721--726},
     publisher = {Elsevier},
     volume = {344},
     number = {11},
     year = {2007},
     doi = {10.1016/j.crma.2007.04.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.04.020/}
}
TY  - JOUR
AU  - Luce, Robert
AU  - Poutous, Cécile
AU  - Thomas, Jean-Marie
TI  - Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 721
EP  - 726
VL  - 344
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.04.020/
DO  - 10.1016/j.crma.2007.04.020
LA  - en
ID  - CRMATH_2007__344_11_721_0
ER  - 
%0 Journal Article
%A Luce, Robert
%A Poutous, Cécile
%A Thomas, Jean-Marie
%T Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells
%J Comptes Rendus. Mathématique
%D 2007
%P 721-726
%V 344
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.04.020/
%R 10.1016/j.crma.2007.04.020
%G en
%F CRMATH_2007__344_11_721_0
Luce, Robert; Poutous, Cécile; Thomas, Jean-Marie. Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells. Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 721-726. doi : 10.1016/j.crma.2007.04.020. http://www.numdam.org/articles/10.1016/j.crma.2007.04.020/

[1] Chapelle, D.; Bathe, K.J. The Finite Element Analysis of Shells Fundamentals, Springer, 2003

[2] Ciarlet, Ph.G. Mathematical Elasticity, Volume III, Theory of Shells, North-Holland, Amsterdam, 2000

[3] Ciarlet, P.G.; Lods, V. Asymptotic analysis of linearly elastic shells: Generalized membrane shells, J. Elasticity, Volume 43 (1996), pp. 147-188

[4] Lods, V.; Mardare, C. Justification des modèles linéaires de Koiter et de Naghdi pour des coques totalement encastrées soumises à des forces “non admissibles”, C. R. Acad. Sci. Paris, Ser. I, Volume 333 (2001), pp. 151-154

[5] Poutous, C. Modélisation asymptotique et analyse numérique d'un problème de couplage fluide–structure, Thèse de doctorat, Université de Pau et des Pays de l'Adour, 2006

[6] Sanchez-Hubert, E.; Sanchez-Palencia, J. Coques élastiques minces. Propriétés asymptotiques, Masson, Paris, 1997

[7] Sanchez-Palencia, E. On the membrane approximation for thin elastic shells in the hyperbolic case, Revista Matematica de la Universitad Complutense de Madrid, Volume 6 (1993), pp. 311-331

Cited by Sources: